# SDR AWXA200700862

- Difficulty date: July 9, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 30,071 hours, 11,519 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D571301472004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON CABIN SEAT TRACK, BS 1590/FR 36 + 1", -Y765.  REPLACED CABIN SEAT TRACK, BS 1590/FR 36 - BS 1810/FR 41, -Y765 IAW A320 SRM 51-72-11.
